| Model Number |
DTPB2D1 |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
Bradycardia (1751)
| Date of Event |
09/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: 1258t lead implanted: (b)(6) 2012.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during use of the cardiac resynchronization therapy defibrillator (crt-d), it was noted that the patient experienced slow heart rates in the thirties, that are below the programmed lower rate setting of the crt-d.The crt-d remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory was performed and no anomalies were found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.